# SDR DALA1100659855

- Difficulty date: January 3, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT STATIC PORT INNER DOUBLER CORRODED AT BS  341.  REMOVED DOUBLER BS 341 IAW WORK CARD 5331-01180.  REMOVED CORROSION LOCATED AND DRILLED HOLES IAW SRM 51-30-2. REQUIRED BY Q967.
